# SDR ASOA2015032612454

- Difficulty date: February 19, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,515 hours, 23,762 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT LOWER WING PLANK DRAIN HOLE WS 65.75 HAS INDICATION NOTED AT FWD EDGE OF HOLE APPROXIMATELY .100 IN LENGTH 80 PERCENT FSH FAILED NDT INSPECTION.  COMPLIED WITH REO 601R-57-21-2301.  COLD WORKED AND FINAL REAMED FASTENER HOLES IAW SB 601R-57-044 IAW REO 601R-57-21-2301.  PERFORMED SHOT/ROTO PEEN TO THE RT LOWER WING PLANK DRAIN HOLE 2.64" DIAMETER BORE AND LOWER SKIN REWORKED SURFACES IAW REO 601R-57-21-2301, REV DATED 03-07-15.
